# SDR UIEA2016063000554

- Difficulty date: June 27, 2016
- Submitted: July 8, 2016
- Operation: Air carrier
- Aircraft: N648GT
- Make and model: Boeing 767-33AER
- Aircraft serial: 27310
- Aircraft time: 89,704 hours, 17,403 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Trim System
- Condition: Out Of Adjust
- Location: Aileron
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AILERON TRIM, MAX TRIM TO THE LT EXCEEDED LIMIT 6.1, OK TO THE RT: 5.3, MAX LIMIT 5.9.  ADJUSTED AILERON TRIM CONTROL TO RT WING DOWN 30 DEGREES,  5.6 UNIT YOLK, LT WING DOWN 30 DEGREES -5.7 UNIT YOLK IAW MM 27-11-00.
